Table of Content

Open Access

ARTICLE

A Systematic Approach for the Development of Weakly–Singular BIEs

Z. D. Han, S. N. Atluri1
Center for Aerospace Research & Education, University of California, Irvine, 5251 California Avenue, Suite 140, Irvine, CA, 92612, USA.

Computer Modeling in Engineering & Sciences 2007, 21(1), 41-52. https://doi.org/10.3970/cmes.2007.021.041

Abstract

Straight-forward systematic derivations of the weakly singular boundary integral equations (BIEs) are presented, following the simple and directly-derived approach by Okada, Rajiyah, and Atluri (1989b) and Han and Atluri (2002). A set of weak-forms and their algebraic combinations have been used to avoid the hyper-singularities, by directly applying the "intrinsic properties'' of the fundamental solutions. The systematic decomposition of the kernel functions of BIEs is presented for regularizing the BIEs. The present approach is general, and is applied to developing weakly-singular BIEs for solids and acoustics successfully.

Keywords

boundary integration equation, regularization, decomposition.

Cite This Article

Han, Z. D., Atluri, S. N. (2007). A Systematic Approach for the Development of Weakly–Singular BIEs. CMES-Computer Modeling in Engineering & Sciences, 21(1), 41–52.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 890

    View

  • 690

    Download

  • 0

    Like

Share Link

WeChat scan